Alert archive / Indiana / Freeze Warnings in 2007

Freeze Warning 1, NWS Indianapolis, IN

April 4, 200739 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Apr 4, 2007, 3:37 AM EDT for 39 counties in Indiana. It took effect at Apr 4, 2007, 8:00 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2007, 3:37 AM EDT (07:37 UTC)
In effect from
Apr 4, 2007, 8:00 PM EDT
Expired
Apr 5, 2007, 10:00 AM EDT
In force
14 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIND 040737
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
337 AM EDT WED APR 4 2007


INZ021-028>031-035>049-051>057-060>065-067>072-041545-
/O.NEW.KIND.FZ.W.0001.070405T0500Z-070405T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
337 AM EDT WED APR 4 2007 /237 AM CDT WED APR 4 2007/

...FREEZE WARNING IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 10 AM
EDT /9 AM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO
10 AM EDT /9 AM CDT/ THURSDAY. 

A VERY COLD ARCTIC AIRMASS WILL MOVE INTO CENTRAL INDIANA
TODAY. BY LATE TONIGHT...TEMPERATURES WILL DROP BELOW FREEZING AND
BOTTOM OUT IN THE MIDDLE 20S JUST BEFORE SUNRISE. IT WILL BE
SEVERAL HOURS AFTER SUNRISE ON THURSDAY MORNING BEFORE
TEMPERATURES WARM ABOVE FREEZING.

TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH
THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT
TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES.

FROST IS NOT EXPECTED TONIGHT ALONG WITH THE FREEZING
TEMPERATURES. WIND SPEEDS OF 10 TO 15 MPH WILL PREVENT FROST
FORMATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
SALLY
5 follow-up statements
000 
WWUS73 KIND 041541
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1141 AM EDT WED APR 4 2007

INZ021-028>031-035>049-051>057-060>065-067>072-042345-
/O.CON.KIND.FZ.W.0001.070405T0500Z-070405T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1141 AM EDT WED APR 4 2007 /1041 AM CDT WED APR 4 2007/

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/
TO 10 AM EDT /9 AM CDT/ THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/
TO 10 AM EDT /9 AM CDT/ THURSDAY. 

A VERY COLD ARCTIC AIRMASS WILL MOVE INTO CENTRAL INDIANA TODAY.
TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S JUST BEFORE
SUNRISE. IT WILL BE SEVERAL HOURS AFTER SUNRISE ON THURSDAY
MORNING BEFORE TEMPERATURES WARM ABOVE FREEZING.

TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH
THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT
TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES.

FROST IS NOT EXPECTED TONIGHT ALONG WITH THE FREEZING
TEMPERATURES. WIND SPEEDS OF 10 TO 15 MPH WILL PREVENT FROST
FORMATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS73 KIND 041951
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
351 PM EDT WED APR 4 2007

INZ021-028>031-035>049-051>057-060>065-067>072-050400-
/O.NEW.KIND.FZ.A.0001.070406T0000Z-070409T1300Z/
/O.EXT.KIND.FZ.W.0001.070405T0000Z-070405T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
351 PM EDT WED APR 4 2007 /251 PM CDT WED APR 4 2007/

...FREEZE WARNING NOW IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS
EVENING TO 10 AM EDT /9 AM CDT/ THURSDAY...
...FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH MONDAY
MORNING. THE FREEZE WARNING IS NOW IN EFFECT FROM 8 PM EDT /7 PM
CDT/ THIS EVENING TO 10 AM EDT /9 AM CDT/ THURSDAY. 

A VERY COLD ARCTIC AIRMASS WILL REMAIN ACROSS CENTRAL INDIANA
THROUGH THE WEEKEND. 

TONIGHT TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S JUST
BEFORE SUNRISE. IT WILL BE SEVERAL HOURS AFTER SUNRISE ON THURSDAY
MORNING BEFORE TEMPERATURES WARM ABOVE FREEZING.

TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH
THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT
TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES.

FROST IS NOT EXPECTED TONIGHT ALONG WITH THE FREEZING
TEMPERATURES. WIND SPEEDS OF 10 TO 15 MPH WILL PREVENT FROST
FORMATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS73 KIND 050156
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
956 PM EDT WED APR 4 2007

INZ021-028>031-035>049-051>057-060>065-067>072-051000-
/O.CON.KIND.FZ.W.0001.000000T0000Z-070405T1400Z/
/O.CON.KIND.FZ.A.0001.070406T0000Z-070409T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
956 PM EDT WED APR 4 2007 /856 PM CDT WED APR 4 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THURSDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
MONDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THURSDAY. A FREEZE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING
THROUGH MONDAY MORNING. 

A VERY COLD ARCTIC AIRMASS WILL REMAIN ACROSS CENTRAL INDIANA
THROUGH THE WEEKEND.

TONIGHT TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S JUST
BEFORE SUNRISE. IT WILL BE SEVERAL HOURS AFTER SUNRISE ON
THURSDAY MORNING BEFORE TEMPERATURES WARM ABOVE FREEZING.

TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH
THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT
TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES.

FROST IS NOT EXPECTED TONIGHT ALONG WITH THE FREEZING
TEMPERATURES. WIND SPEEDS OF 10 TO 15 MPH WILL PREVENT FROST
FORMATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS73 KIND 050728
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
328 AM EDT THU APR 5 2007

INZ021-028>031-035>049-051>057-060>065-067>072-051530-
/O.CON.KIND.FZ.W.0001.000000T0000Z-070405T1400Z/
/O.CON.KIND.FZ.A.0001.070406T0000Z-070409T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
328 AM EDT THU APR 5 2007 /228 AM CDT THU APR 5 2007/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING
THROUGH MONDAY MORNING. 

A VERY COLD ARCTIC AIRMASS WILL REMAIN ACROSS CENTRAL INDIANA
THROUGH THE WEEKEND.

TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S JUST BEFORE
SUNRISE. IT WILL BE SEVERAL HOURS AFTER SUNRISE ON THURSDAY
MORNING BEFORE TEMPERATURES WARM ABOVE FREEZING.

TEMPERATURES WELL BELOW FREEZING ARE EXPECTED EACH NIGHT THROUGH
THE WEEKEND. SUBSEQUENT FREEZE WARNINGS WILL BE ISSUED EACH NIGHT
TEMPERATURES ARE FORECAST TO DROP BELOW 28 DEGREES.

FROST IS NOT EXPECTED TONIGHT ALONG WITH THE FREEZING
TEMPERATURES. WIND SPEEDS OF 10 TO 15 MPH WILL PREVENT FROST
FORMATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS73 KIND 051355
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
955 AM EDT THU APR 5 2007

INZ021-028>031-035>049-051>057-060>065-067>072-052200-
/O.EXP.KIND.FZ.W.0001.000000T0000Z-070405T1400Z/
/O.CON.KIND.FZ.A.0001.070406T0000Z-070409T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
955 AM EDT THU APR 5 2007 /855 AM CDT THU APR 5 2007/

...FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM CDT/ THIS
EVENING THROUGH MONDAY MORNING...
...FREEZE WARNING WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS
MORNING...

THE FREEZE WARNING WILL EXPIRE AT 10 AM EDT /9 AM CDT/ THIS
MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM 8 PM EDT /7 PM
CDT/ THIS EVENING THROUGH MONDAY MORNING. 

TEMPERATURES THIS MORNING WILL CONTINUE TO RISE ABOVE 32 DEGREES.
ADDITIONAL SUB-FREEZING TEMPERATURES WILL OCCUR TONIGHT.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$


JOHNSON

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 4, 2:53 AM EDT, 44 minutes earlier.

Area forecast discussion, Apr 4, 2:53 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
253 AM EDT WED APR 4 2007

...BELOW FREEZING TEMPERATURES TONIGHT THROUGH THE WEEKEND...

.DISCUSSION...MODELS ARE MOSTLY IN AGREEMENT SO WILL USE A BLEND.

COLD FRONT WAS WORKING ITS WAY THROUGH THE IND CWA THIS MORNING AND
WILL BE PAST THE STATE BY SUNRISE.  COLD ARCTIC AIR IS BEHIND THIS
FRONT AND WILL BRING SEVERAL NIGHTS OF TEMPERATURES IN THE LOWER AND
MID 20S.  THIS WILL PUT US INTO A FREEZE WARNING SITUATION AS THE
GROWING SEASON GOT A JUMP START LATE LAST MONTH WITH THE EXTENED
WARM SPELL.

TIGHT SURFACE GRADIENT WILL KEEP WIND SPEEDS IN THE 20-20KT
SUSTAINED RANGE WITH GUSTS INTO THE UPPER 30KTS THROUGH THE DAY
TODAY MAKING IT FEEL VERY COLD. WILL LEAN TOWARD THE COLDER MOS
NUMBERS EACH DAY AS THE STRONG COLD ADVECTION WONT ALLOW MUCH
WARMING DURING THE DAY.

MOSTLY DRY WEATHER EXPECTED THROUGH THE FORECAST PERIOD.  H5 CLOSED
LOW DEEPENS OVER NEW ENGLAND THROUGH THE WEEKEND AND WILL KEEP THE
COLD AIR COMING FROM THE NORTH.  LOOKS LIKE THE WEEKEND WILL BE
CLOUDY AS MOISTURE FROM THE UPPER SYSTEM DROPS DOWN INTO CENTRAL
INDIANA.  H85 TEMPS GET GRADUALLY COLDER THROUGH THE WEEKEND AND THE
COLDEST NIGHT LOOKS TO BE ON FRIDAY NIGHT/SATURDAY MORNING WHERE
TEMPS WILL MOSTLY BE IN THE LOWER 20S WITH SOME TEENS POSSIBLE.  IT
WONT BE UNTIL MONDAY OR TUESDAY NEXT WEEK BEFORE TEMPS START TO
TREND MORE TOWARD NORMAL READINGS WHICH IS IN THE UPPER 50S FOR THIS
TIME OF YEAR.

NO CHANGES MADE TO MONDAY AND TUESDAY.

&&

.AVIATION...DISCUSSION FOR 040600Z TAF ISSUANCE.
COLD FRONT WAS OVER EAST CENTRAL AND SOUTHEAST INDIANA AND WILL MOVE
WELL EAST OF OUR AREA BY MORNING.  WEATHER DEPICTION CHARTS SHOW A
LARGE AREA OF MVFR CELINGS BEHIND FRONT...WITH SOME CLEARING FARTHER
SOUTH. MODELS MOVE THIS LOW LEVEL MOISTURE ACROSS CENTRAL AND
NORTHERN SECTIONS THROUGH TODAY. A STRONG LOW PRESSURE SYSTEM
CURRENTLY OVER WEST CENTRAL LOWER MICHIGAN WILL MOVE RATHER SLOWLY
TO THE NORTHEAST SO ANY CLEARING WILL PROBABLY NOT REACH OUR TAF
SITES UNTIL LATE WEDNESDAY AND THAT WILL MAINLY OCCUR ONLY WESTERN
AND SOUTHERN SECTIONS WHICH WOULD MAINLY BE KBMG AND KHUF TAF
SITES.  WIND GUSTS MAY BE CLOSE TO 35 KNOTS AT KIND AND KLAF LATER
TODAY AND SLIGHTLY LESS THAN THAT AT KBMG AND KHUF TAF SITES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...FREEZE WARNING ALL OF IND CWA 05Z
TONIGHT TIL 14Z THURS.

&&

AVIATION...JAS
PUBLIC...SALLY
Hazardous weather outlook, Apr 3, 3:20 PM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT TUE APR 3 2007

INZ021-030-031-036>042-045>049-052>057-062>065-069>072-040945-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
320 PM EDT TUE APR 3 2007 /220 PM CDT TUE APR 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS CENTRAL INDIANA THIS
AFTERNOON INTO EARLY EVENING.

THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WIND AND
LARGE HAIL. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE A
THREAT WITH THESE STORMS.

STAY TUNED TO NOAA ALL HAZARDS RADIO...OUR WEB SITE OR YOUR
FAVORITE MEDIA OUTLET FOR FURTHER INFORMATION AND UPDATES ON THIS
SEVERE WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BELOW FREEZING TEMPERATURES ARE EXPECTED FROM WEDNESDAY NIGHT INTO
THE WEEKEND.

A VERY COLD ARCTIC AIRMASS WILL DESCEND UPON CENTRAL INDIANA ON
WEDNESDAY. OVERNIGHT LOWS EACH NIGHT FROM WEDNESDAY NIGHT THROUGH
SATURDAY NIGHT WILL BE IN THE LOWER AND MID 20S. THESE
TEMPERATURES WILL LIKELY HARM TENDER VEGETATION THAT HAS ARRIVED
EARLY DUE TO THE EXTENDED WARM SPELL. FREEZE WATCHES OR WARNINGS
WILL LIKELY BE ISSUED OVER THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-061-067-068-040945-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-GREENE-
KNOX-DAVIESS-
536 AM EDT TUE APR 3 2007 /436 AM CDT TUE APR 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR WESTERN SECTIONS OF
CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. SEVERE
STORMS ARE POSSIBLE...MAINLY TO THE SOUTH OF THE TERRE HAUTE
AREA.

THE MAIN THREAT FROM THE STORMS WILL BE DAMAGING WIND AND LARGE
HAIL. VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE A THREAT
WITH THESE STORMS.

STAY TUNED TO NOAA ALL HAZARDS RADIO...OUR WEB SITE OR YOUR
FAVORITE MEDIA OUTLET FOR FURTHER INFORMATION AND UPDATES ON THIS
DEVELOPING SEVERE WEATHER SITUATION.

LOWLAND FLOODING CONTINUES ALONG WABASH RIVER IN WESTERN INDIANA AND
ALONG THE WHITE RIVER IN SOUTHWEST INDIANA. RAIN TODAY MAY SLOW
THE FALL OF THE WHITE AND WABASH RIVERS AND COULD PROLONG CURRENT
HIGH WATER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BELOW FREEZING TEMPERATURES ARE EXPECTED FROM WEDNESDAY NIGHT INTO
THE WEEKEND.

A VERY COLD ARCTIC AIRMASS WILL DESCEND UPON CENTRAL INDIANA ON
WEDNESDAY. OVERNIGHT LOWS EACH NIGHT FROM WEDNESDAY NIGHT THROUGH
SATURDAY NIGHT WILL BE IN THE LOWER AND MID 20S. THESE
TEMPERATURES WILL LIKELY HARM TENDER VEGETATION THAT HAS ARRIVED
EARLY DUE TO THE EXTENDED WARM SPELL. FREEZE WATCHES OR WARNINGS
WILL LIKELY BE ISSUED OVER THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Apr 3, 11:40 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1140 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             2 WNW THORNTOWN         40.15N 86.65W
04/03/2007  U1.00 INCH       BOONE              IN   TRAINED SPOTTER

            HAIL LASTED 2 MINUTES.

0135 PM     HAIL             ROACHDALE               39.85N 86.80W
04/03/2007  E0.25 INCH       PUTNAM             IN   TRAINED SPOTTER

            STATE ROAD 236 AND WALNUT ST...LASTED 6 MIN

0209 PM     TSTM WND DMG     BROWNSBURG              39.84N 86.39W
04/03/2007                   HENDRICKS          IN   TRAINED SPOTTER

            GOAL POST AND HIGH JUMP BLOWN DOWN AT JUNIOR HIGH SCHOOL.
            WINDS ESTIMATED AT 60 -65 MPH

0214 PM     HAIL             4 NW TERRE HAUTE        39.51N 87.44W
04/03/2007  E0.88 INCH       VIGO               IN   TRAINED SPOTTER

0216 PM     HAIL             2 NE PITTSBORO          39.89N 86.44W
04/03/2007  E1.75 INCH       HENDRICKS          IN   LAW ENFORCEMENT

0224 PM     HAIL             BROWNSBURG              39.84N 86.39W
04/03/2007  E0.75 INCH       HENDRICKS          IN   AMATEUR RADIO

0233 PM     TSTM WND GST     TERRE HAUTE             39.47N 87.38W
04/03/2007  M43.00 MPH       VIGO               IN   BROADCAST MEDIA

            MEASURED AT WTHI

0249 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/03/2007  E0.75 INCH       MARION             IN   AMATEUR RADIO

            10TH AND GIRL SCHOOL RD

0249 PM     HAIL             N CLERMONT              39.82N 86.32W
04/03/2007  E0.75 INCH       MARION             IN   NWS EMPLOYEE

0251 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/03/2007  E1.75 INCH       MARION             IN   AMATEUR RADIO

            ON I-465 AT MILE MARKER 15

0252 PM     HAIL             GREENCASTLE             39.64N 86.84W
04/03/2007  E0.75 INCH       PUTNAM             IN   TRAINED SPOTTER

            AT DEPAUW UNIVERSITY

0256 PM     TSTM WND DMG     10 NE CLAY CITY         39.38N 86.98W
04/03/2007                   CLAY               IN   LAW ENFORCEMENT

            ROOF OFF MOBILE HOME

0259 PM     HAIL             GREENCASTLE             39.64N 86.84W
04/03/2007  E0.75 INCH       PUTNAM             IN   TRAINED SPOTTER

            LASTED 5 MINUTES.

0320 PM     TSTM WND DMG     BROWNSBURG              39.84N 86.39W
04/03/2007                   HENDRICKS          IN   TRAINED SPOTTER

            3 INCH DIAMETER TREE DOWN

0320 PM     HAIL             BLOOMINGTON             39.17N 86.52W
04/03/2007  E0.75 INCH       MONROE             IN   TRAINED SPOTTER

0324 PM     TSTM WND DMG     PARAGON                 39.39N 86.56W
04/03/2007                   MORGAN             IN   LAW ENFORCEMENT

            ROOF OFF BUILDING

0325 PM     HAIL             8 SW SPENCER            39.21N 86.87W
04/03/2007  E0.75 INCH       OWEN               IN   LAW ENFORCEMENT

0328 PM     HAIL             WORTHINGTON             39.12N 86.98W
04/03/2007  E0.25 INCH       GREENE             IN   LAW ENFORCEMENT

0334 PM     HAIL             4 W ELLETTSVILLE        39.23N 86.70W
04/03/2007  E0.75 INCH       MONROE             IN   AMATEUR RADIO

0335 PM     HAIL             INDIANAPOLIS            39.78N 86.15W
04/03/2007  E0.75 INCH       MARION             IN   ASOS

0349 PM     TSTM WND DMG     DUGGER                  39.07N 87.26W
04/03/2007                   SULLIVAN           IN   LAW ENFORCEMENT

            TREES DOWN

0403 PM     HAIL             10 NE NASHVILLE         39.31N 86.10W
04/03/2007  E0.75 INCH       BROWN              IN   AMATEUR RADIO

            NEAR SWEETWATER LAKE

0409 PM     HAIL             VINCENNES               38.68N 87.51W
04/03/2007  E0.50 INCH       KNOX               IN   AMATEUR RADIO

0420 PM     TSTM WND GST     RUSHVILLE               39.61N 85.45W
04/03/2007  M66.00 MPH       RUSH               IN   AMATEUR RADIO

            MEASURED NEAR 500 N AND RUSHVILLE RD

0429 PM     HAIL             BEDFORD                 38.86N 86.49W
04/03/2007  E0.50 INCH       LAWRENCE           IN   TRAINED SPOTTER

0438 PM     HAIL             7 SE BEDFORD            38.79N 86.40W
04/03/2007  E0.75 INCH       LAWRENCE           IN   AMATEUR RADIO

0441 PM     HAIL             2 SE BEDFORD            38.84N 86.46W
04/03/2007  E0.75 INCH       LAWRENCE           IN   AMATEUR RADIO

0441 PM     TSTM WND DMG     3 N RUSHVILLE           39.66N 85.45W
04/03/2007                   RUSH               IN   AMATEUR RADIO

            SEMI BLOWN OVER ON SR 3

0536 PM     HAIL             12 SE BLOOMFIELD        38.90N 86.78W
04/03/2007  M0.50 INCH       GREENE             IN   TRAINED SPOTTER

            ONE HALF INCH HAIL NEAR OWENSBURG

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:51 PM EDTFreeze WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more5 days

Nearby

Freeze Warnings in Indiana, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.